BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Back to Search Results |
| Catalog Number |
R7F282CT |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Note: for field d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
Event or Problem Description
After cardiac ablation and mapping with a decanav catheter, the patient experienced blood pressure drop and pericardial perforation treated with pericardiocentesis and 1.2liters of blood was tapped from the pericardial space and patient required prolonged hospitalization.The report indicated that the patient experienced a pericardial effusion.After pulling the catheters on a non-inducible supraventricular tachycardia (svt), the patient's blood pressure began to drop.The electrophysiologist used a thoracic ultrasound to discover and confirm the pericardial effusion.The medical intervention provided was a pericardiocentesis and 1.2 liters of blood was tapped from the pericardial space.The last known patient status was stable.Additional information received indicated that the physician¿s opinion on the cause of this adverse event was the result of the procedure, and not a malfunction of bwi products.The outcome of the adverse event was that as of (b)(6) 2025, the patient¿s condition improved.The patient required extended hospitalization because of monitoring the patient following pericardiocentesis.No catheter exchanges occurred during the procedure, and no transseptal puncture site was performed during the procedure.No ablation was performed, as such, no evidence of steam pop.No irrigated catheter was used.The patient did not require cardiac surgery.It can be reasonably assumed that this was caused by a cardiac perforation, but i do not believe that it was directly confirmed with surgical intervention.